Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Leg burn in oil. Blister appeared. Taking suboxone. What to do?

I burned my leg w oil... it is blistering.. I am taking suboxone on a daily basis... I AM IN PAIN ..... WHAT CAN i DO ???
Asked On : Fri, 9 Mar 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for your query.
Burning of leg with oil will cause inflammation and there can even be infection.
The pain is due to the damage to the nerve endings,and it will be associated with swelling and blisters.
To reduce this pain you will need to take anti inflammatory like Motrin(Ibuprofen) and acetaminophen.
Also to prevent infection and early healing of wound you need to take antibiotics.
I would suggest you to consult a doctor and get prescribed the necessary medicines.
Take care.
Answered: Fri, 9 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor